Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4935
Title: Certaines conditions d'existence des résiduels généralisés
Authors: Konstantinidou, Maria
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Maria Konstantinidou, “Certaines conditions d'existence des résiduels généralisés”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 176-182.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: 
Si studiano alcune condizioni di esistenza di residuali e di residuati generalizzati in certe classi di iperstrutture (°) ordinate.

We study existence conditions of residuals and generalized residuals in some classes of ordinated hyper structure (°).
Type: Article
URI: http://hdl.handle.net/10077/4935
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:
File Description SizeFormat
KostantinidouRendMat19.pdf491.06 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

734
checked on Feb 7, 2023

Download(s) 50

332
checked on Feb 7, 2023

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.